# SDR DALA2018111406625

- Difficulty date: November 14, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 81,050 hours, 21,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Armed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6809, L/P 0825928) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:607 / DISARMED PLACARD LOOSE. / INTERIOR. R/R DISARMED PLACARD ASSY. OPS CHECK NORMAL PER B757 AMM 52-11.
